Translator Disclaimer
2010 WEAK AND STRONG CONVERGENCE THEOREMS OF A MANN-TYPE ITERATIVE ALGORITHM FOR k-STRICT PSEUDO-CONTRACTIONS
Yeol Je Cho, Xiaolong Qin, Jung Im Kang, Meijuan Shang
Taiwanese J. Math. 14(4): 1439-1455 (2010). DOI: 10.11650/twjm/1500405959

Abstract

In this paper, we consider a Mann-type iterative algorithm for nonself strict pseudo-contractions. Weak and strong convergence theorems are established in the framework of Hilbert spaces. The results presented in this paper improve and extend the results announced by many others.

Citation

Download Citation

Yeol Je Cho. Xiaolong Qin. Jung Im Kang. Meijuan Shang. "WEAK AND STRONG CONVERGENCE THEOREMS OF A MANN-TYPE ITERATIVE ALGORITHM FOR k-STRICT PSEUDO-CONTRACTIONS." Taiwanese J. Math. 14 (4) 1439 - 1455, 2010. https://doi.org/10.11650/twjm/1500405959

Information

Published: 2010
First available in Project Euclid: 18 July 2017

zbMATH: 1217.47113
MathSciNet: MR2663923
Digital Object Identifier: 10.11650/twjm/1500405959

Subjects:
Primary: 47H05, 47H09, 47H10

Rights: Copyright © 2010 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.14 • No. 4 • 2010
Back to Top